# SDR AALA201711149038

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 79,191 hours, 42,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21995
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,488 hours, 3,976 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RIGHT SIDE, ROW 21, AND OVERWING EXIT DOOR ARE INOPERATIVE.  REMOVED AND REPLACED MID RIGHT BATTERY PACK, MID LEFT BATTERY PACK,  AND MID POWER SUPPLY MODULE IAW AMM 33-60-98.  OPS CHECKED GOOD.
